Date: 2010
DOI:  10.1109/TFUZZ.2009.2036908  OWA Operators in Regression Problems
Author: Yager, R.R..  v. 18  no. 1, pp. 106- 113
ISSN:  1063-6706  EISSN:  1941-0034 
Get full text via these sources:
IEEE Explore (via DOI)
IEEE Xplore provides access to abstracts and full-text of: IEEE journals, transactions, and magazines, IEEE conference proceedings and current IEEE standards
IEEE Explore (via CrossRef)
IEEE Xplore provides access to abstracts and full-text of: IEEE journals, transactions, and magazines, IEEE conference proceedings and current IEEE standards
Any issues, please contact the library for help: